# SDR VGCA20250805003

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 44,542 hours, 25,488 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651920814
- Part serial: D74
- Condition: Cracked
- Location: Zone 500
- Part time: 44,542 hours, 25,488 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LEFT WING OUTBOARD TRAILING EDGE FLAP, OUTBOARD FLAP TRACK. CRACK WAS IN UPPER FLANGE INBOARD FLANGE.
